MathSciNet Relay Station
MathSciNet bibliographic data
MR193188 (33 #1409) 28.70 (22.70)
Moore, Calvin C. Ergodicity of flows on homogeneous spaces. Amer. J. Math. 88 1966 154–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement